Hi I get 84 Co-Beneidopa each week 12 aday. . Told to take 2 at a time but I take one because can't go 8 hours without . My question is this knowing I only can take one ever 2 hours if I go off and in pain would you take 1 or wait ,if I wait for the rite time I have another 3/4 of a hour before pain free or At the end of the week do all your offs back to back


yours EXPORT >.

9 Replies

  • Hi Export.,

    I've been thinking about you and how you were doing. Sounds like you are having a hard time.

    There is no reason you should be in that much pain. Your doctor should do something. If he won't help you get another doctor. Maybe you should try something else if you are taking that many and still have pain.


  • Pain seems to be one of the most difficult things to be treated for. Seems to be too subjective for doctors to believe, I had to sign a pain treatment agreement so I don't cheat on my doctor I guess. Is there a pain clinic you can go to. I break mine up to use just when needed, so far it seems to work ok. I hate taking anymore than I absolutely need, I take a continuous release morphine at night and hydrocodone during the day, but much less than prescribed, I'm very afraid of addiction, but I guess you have to do something.

  • I'm going through same quandary. I looked at my meds schedule and realized I was undermedicating. But when I take enough to prevent wearing off PAIN AND RIGIDITY, I have ridiculous dyskinesia. I was discussing with nurse physician the fact that my 93 year old mom is in hospital in another state after a stroke and I am terrified to fly along with this pain. I can't even sit still long enough to make the reservation. He said he'd kick it around with neuro. Meanwhile poor mom has to have feeding tube surgically put in tummy tomorrow.

  • I am 51 was told if iwas70 I could have what wanted.

  • yes i was told d same im 52 the nuero wants 2 keep meds 4 when i get worse its our age

  • in so much pain i am going to try dbs

  • HI EXPORT HEAR already got a DBS well before anyone thought of drs

  • Woww..I guess you are un the UK? Your treatment seems inhumane to me. Diagnosed 10/13 with Parkinsons & startes on Nueroqip patch. Bad reaction - messed with my head amd eventually had excrutiatiating leg pain. Then we tried Amantadine and it worked well for 2 weeks then added Ldopa 50/200 1 @ bedtime. Wasn"t long til I see it needds to be increased.

  • IT COULD ONLY HAPPEN IN THE UK. Have you tried pergolied if not see what your doctor think. I was on them for 3 years with no L- Dopa. good luck EXPORT >

You may also like...